Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[GS+06]  Quotients of countably based spaces are not closed under sobrification.

GrSt:06 (Article)
Author(s)Gruenhage, G. and Streicher, T.
Title« Quotients of countably based spaces are not closed under sobrification. »
JournalMSCS
Volume16
Number2
Page(s)223-229
Year2006

BibTeX code
@article{GrSt:06,
  number = {2},
  volume = {16},
  author = {Gruenhage, G. and Streicher, T.},
  title = {Quotients of countably based spaces are not closed under
           sobrification.},
  journal = {MSCS},
  year = {2006},
  pages = {223-229},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!